# SDR 2008UALA02019

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 35,281 hours, 13,402 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR WEB SUPPORT STRUCTURE UNDER WEB BETWEEN FR 69 AND FR 70 CORRODED.   SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED, REMOVED SHEAR WEB.  REPLACED SHEAR PLATE SUPPORT STRUCTURE.
